VU Matematikos ir informatikos instituto autoriaus 'Algirdas Ambrazevičius' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Ambrazevičius, Algirdas; Skakauskas, Vladas. Solvability of a coupled quasilinear reaction–diffusion system // Applicable analysis. Abingdon : Taylor & Francis Ltd. ISSN 0003-6811. eISSN 1563-504X. 2021, vol. 100, no. 4, p. 791-803. DOI: 10.1080/00036811.2019.1620933.
2Ambrazevičius, Algirdas; Skakauskas, Vladas. Solvability theorem for a surface reaction type model // Journal of mathematical analysis and applications. San Diego, CA : Academic Press Inc. Elsevier Science. ISSN 0022-247X. eISSN 1096-0813. 2020, vol. 486, iss. 2, art. no. 123897, p. [1-17]. DOI: 10.1016/j.jmaa.2020.123897.
3Ambrazevičius, Algirdas; Skakauskas, Vladas. Existence and uniqueness of classical solutions to a nonlinear reaction-diffusion model // Acta applicandae mathematicae. Dordrecht : Springer Netherlands. ISSN 0167-8019. eISSN 1572-9036. 2020, vol. 169, iss. 1, p. 559-575. DOI: 10.1007/s10440-020-00311-3.
4Ambrazevičius, Algirdas. Existence and uniqueness theorem to a model of bimolecular surface reactions // Ukrainian mathematical journal. New York : Springer New York LLC. ISSN 0041-5995. eISSN 1573-9376. 2017, Vol. 69, No. 7, p. 1019-1033. DOI: 10.1007/s11253-017-1412-9.
5Ambrazevičius, Algirdas; Skakauskas, Vladas. Solvability of a model for monomer-monomer surface reactions // Nonlinear analysis : real world applications. Kidlington : Elsevier. ISSN 1468-1218. 2017, Vol. 35, p. 211-228. DOI: 10.1016/j.nonrwa.2016.11.001.
6Ambrazevičius, Algirdas; Skakauskas, Vladas. Positive solution of a nonlinear parabolic system arising in grain drying // Acta applicandae mathematicae. Dordrecht : Springer Netherlands. ISSN 0167-8019. eISSN 1572-9036. 2017, Vol. 150, No. 1, p. 123-140. DOI: 10.1007/s10440-017-0098-1.
7Ambrazevičius, Algirdas. Solvability theorem for a mathematical bimolecular reaction model // Acta applicandae mathematicae. Dordrecht : Springer Netherlands. ISSN 0167-8019. eISSN 1572-9036. 2015, Vol. 140, no 1, p. 95-109. DOI: 10.1007/s10440-014-9980-2.
8Ambrazevičius, Algirdas; Puriuškis, Gintaras; Bikus, Dovilas. Paviršinių reakcijų matematinio modelio tyrimas // Lietuvos matematikos rinkinys. Ser. B. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2014, t. 55, p. 1-6. DOI: 10.15388/LMR.B.2014.01.
9Ambrazevičius, Algirdas. The reaction-diffusion problem with dynamical boundary condition // Nonlinear analysis : theory, methods & applications. Kidlington : Pergamon. ISSN 0362-546X. 2014, vol. 95, p. 568-579. DOI: 10.1016/j.na.2013.10.007.
10Ambrazevičius, Algirdas; Skakauskas, Vladas. A mathematical model of bimolecular catalytic reactions // The 10th AIMS conference on dynamical systems differential equations and applications : abstracts, July 7-11, 2014, Madrid, Spain. Madrid. 2014, p. 516.
11Skakauskas, Vladas; Ambrazevičius, Algirdas; Katauskis, Pranas. Solvability of a receptor-toxin-antibody interaction model // Application of mathematics in technical and natural sciences : 5-th international conference : book of abstracts, 24-29 June 2013, Albena, Bulgaria / edited by Michail Todorov. Albena. 2013, p. 64. Prieiga per internetą: <http://2013.eac4amitans.eu/resources/amitansabsbook1.pdf> [žiūrėta 2013-08-28].
12Skakauskas, Vladas; Ambrazevičius, Algirdas; Katauskis, Pranas. Solvability of a receptor-toxin-antibody interaction model // ICAAMM 2013 : international conference on applied analysis and mathematical modeling, 2-5 June 2013, C Turkey. Istanbul : Yildiz Technical University, 2013. ISBN 9789944586832. p. 45.
13Ambrazevičius, Algirdas. Solvability of a finite system of parabolic and ordinary differential equations // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2013, Vol. 53, no. 1, p. 1-16. Prieiga per internetą: <http://link.springer.com/content/pdf/10.1007%2Fs10986-013-9189-5.pdf> [žiūrėta 2013-05-02].
14Ambrazevičius, Algirdas; Ivanauskas, Feliksas; Mackevičius, Vigirdas. Synchronization of solutions of Duffing-type equations with random perturbations // Nonlinear analysis : theory, methods & applications. Kidlington : Pergamon. ISSN 0362-546X. 2013, vol. 93, p. 122-131. DOI: 10.1016/j.na.2013.07.031.
15Ambrazevičius, Algirdas; Eismontaitė, Alicija. Solvability of a mathematical model of dissociative adsorption and associative desorption typer // Central European journal of mathematics. Warsaw : Versita. ISSN 1895-1074. 2013, vol. 11, no. 6, p. 1129-1139. DOI: 10.2478/s11533-013-0223-y.
16Ambrazevičius, Algirdas; Skakauskas, Vladas. Solvability of a mathematical model of dissociative adsorption and associative desorption type // ICAAMM 2013 : international conference on applied analysis and mathematical modeling, 2-5 June 2013, C Turkey. Istanbul : Yildiz Technical University, 2013. ISBN 9789944586832. p. 45.
17Ambrazevičius, Algirdas. Solvability theorem to a unimolecular heterogeneous reaction model // Шестые Поляховские чтения : международная научная конференция по механике : тезисы докладов = Sixth Polyakhov's reading : international scientific conference on mechanics : book of abstracts. Москва : Издатель И.В. Балабанов, 2012. ISBN 9785915631013. p. 103.
18Ambrazevičius, Algirdas. Solvability theorem for a model of a unimolecular heterogeneous reaction with adsorbate diffusion // Journal of mathematical sciences. New York : Springer. ISSN 1072-3374. 2012, vol. 184, no. 4, p. 383-398. Prieiga per internetą: <http://link.springer.com/content/pdf/10.1007%2Fs10958-012-0874-4> [žiūrėta 2013-04-04].
19Ambrazevičius, Algirdas; Eismontaitė, Alicija. On a mathematical model of dissociative adsorption and associative desorption // Lietuvos matematikos rinkinys. Ser. A. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2012, t. 53, p. 7-12. DOI: 10.15388/LMR.A.2012.02.
20Ambrazevičius, Algirdas; Ivanauskas, Feliksas; Pragarauskas, Henrikas. On Duffing equation with random perturbations // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2010, vol. 15, no. 2, p. 129-138. DOI: 10.15388/NA.15.2.14348.
21Ambrazevičius, Algirdas. Solvability of a coupled system of parabolic and ordinary differential equations // Central European Journal of Mathematics. Warsaw : Versita. ISSN 1895-1074. 2010, vol. 8, no. 3, p. 537-547. DOI: 10.2478/s11533-010-0028-1.
22Ambrazevičius, Algirdas. Existence and uniqueness theorem to a unimolecular heterogeneous catalytic reaction model // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2010, vol. 15, no. 4, p. 405-421. DOI: 10.15388/NA.15.4.14312.
23Ambrazevičius, Algirdas. Исследование разрешимости задачи о сушке зерна = Solvability of a grain drying problem = Grūdų džiovinimo uždavinio išsprendžiamumo tyrimas // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2003, t. 43, Nr. 2, p. 133-148.
24Ambrazevičius, Algirdas. On the large time behaviour of a grain drying model // 8th international conference "Mathematical modelling and analysis", May 28-31, 2003, Trakai, Lithuania : abstracts. Vilnius : Matematikos ir informatikos institutas. 2003, p. 4.
25Ambrazevičius, Algirdas. On the grain drying problem // 7th international conference "Mathematical modelling and analysis", May 31-June 2, 2002, Kaariku, Estonia : abstracts. Kaariku. 2002, p. 2.
26Ambrazevičius, Algirdas; Domarkas, Aleksas. Matematinės fizikos lygtys. D. 2 / Algirdas Ambrazevičius, Aleksas Domarkas. Vilnius : Aldorija, 1999. 388 p. ISBN 9986820030.